# SDR USAASB00324

- Difficulty date: November 22, 2000
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N336US
- Make and model: Boeing 737301
- Aircraft serial: 23233
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

PHL - FLT 1091 - ON APPROACH INTO PHL, FROM BOS, CREW RECEIVED THREE GREEN AND THREE RED GEAR LIGHTS WHEN GEAR HANDLE WAS SELECTED DOWN.  CREW ACCOMPLISHED GO-AROUND AND FOUND THAT GEAR HANDLE DID NOT SEAT INTO DOWN DETENT.  CREW RECYCLED GEAR AND PUSHED HANDLE INTO DETENT AND GOT NORMAL GEAR INDICATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CONFIRMED GEAR HANDLE WAS STICKING.  LUBRICATED GEAR HANDLE.  OPS CHECK GOOD.  GEAR HANDLE NOW SPRINGS INTO DETENT POSITION.  GEAR POSITION INDICATION OPS CHECKS GOOD.  (M)
